The structure of the shock wave in a simple uniatomic gas
Doklady Akademii Nauk, Tome 184 (1969) no. 4, pp. 790-793
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_184_4_a6,
author = {F. G. Cheremisin},
title = {The structure of the shock wave in a simple uniatomic gas},
journal = {Doklady Akademii Nauk},
pages = {790--793},
year = {1969},
volume = {184},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_184_4_a6/}
}
F. G. Cheremisin. The structure of the shock wave in a simple uniatomic gas. Doklady Akademii Nauk, Tome 184 (1969) no. 4, pp. 790-793. http://geodesic.mathdoc.fr/item/DAN_1969_184_4_a6/